# SDR AALA202510300495

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N318TD
- Make and model: Boeing 737-8
- Aircraft serial: 68114
- Aircraft time: 8,181 hours, 3,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERIOR EMERGENCY EXIT LIGHT AT L2 DOOR INOPERATIVE. RELAMPED LIGHT. PER AMM 33-51-04. OPERATIONAL CHECK GOOD.
